# SDR SWI2024F00096

- Difficulty date: November 28, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280 Rbl 12
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CC670-33199-4 THAT ATTACHES TO COCKPIT CENTER FLOOR BEAM AT RBL12.00 & SUPPORTS FLIGHT COMPARTMENT FLOOR PANEL 221ALF IS CRACKED.   (C-CHECK RO 1/30/2024)   INSTALLED NEW ANGLE CC670-33199-4S ASSEMBLY IAW CRJ700 SRM 53-11-43-201-003-A01 SEE CONTINUATION FOR WORK PERFORMED,COMPLIED WITH 51-900-1002-SKY
